# SDR AALA20101123AFW02

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 93,168 hours, 17,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE SKIN STATIONS 426 TO 434 STRINGER 32 LEFT TO 34 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-0141020.
